# SDR USAA2014032000009

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141N8324
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON R1 DOOR SCUFF PLATE SILL SUPPORT ANGLE BETWEEN BS 333.45 TO BS 365.25, STRINGER 17R.  REPLACED R1 DOOR SCUFF PLATE SILL SUPPORT ANGLE BETWEEN BS 333.45 TO BS 365.25, STRINGER 17R IAW SRM 51-40-02, 53-10-15-1A-1, DETAIL 3, 4 & 6, 51-40-05.
